Taiwanese Journal of Mathematics
- Taiwanese J. Math.
- Volume 22, Number 2 (2018), 275-300.
A Note on Modularity Lifting Theorems in Higher Weights
We follow the ideas of Khare and Ramakrishna-Khare and prove the modularity lifting theorem in higher weights. This approach somehow differs from that using Taylor-Wiles systems.
Taiwanese J. Math., Volume 22, Number 2 (2018), 275-300.
Received: 19 February 2017
Revised: 8 June 2017
Accepted: 11 June 2017
First available in Project Euclid: 8 September 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 11F80: Galois representations 11G18: Arithmetic aspects of modular and Shimura varieties [See also 14G35] 14D05: Structure of families (Picard-Lefschetz, monodromy, etc.) 14F05: Sheaves, derived categories of sheaves and related constructions [See also 14H60, 14J60, 18F20, 32Lxx, 46M20] 14G35: Modular and Shimura varieties [See also 11F41, 11F46, 11G18]
Yu, Yih-Jeng. A Note on Modularity Lifting Theorems in Higher Weights. Taiwanese J. Math. 22 (2018), no. 2, 275--300. doi:10.11650/tjm/8147. https://projecteuclid.org/euclid.twjm/1504836034